Publications [#318276] of Robert Bryant

Papers Published

  1. Bryant, R, Two exotic holonomies in dimension four, path geometries, and twistor theory, in Complex geometry and Lie theory (Sundance, UT, 1989), Proc. Sympos. Pure Math., edited by Carlson, J; Clemens, H; Morrison, D, vol. 53 (1991), pp. 33-88, American Mathematical Society, ISBN 0-8218-1492-3
    (last updated on 2017/12/14)

    Author's Comments:
    This article eventually spawned a lot of work by Schhoeffer and Merkulov in finding new exotic holonomies via twistor theory, culminating in a classification of the possible irreducible affine holonomies. Consult their recent work to learn more about this.

    The .pdf file is here.